On one class of quaternionic mappings

  • T. S. Kuz’menko
  • V. S. Shpakovskii

Abstract

We consider a new class of quaternionic mappings associated with spatial partial differential equations. We obtain a description of all mappings from this class by using four analytic functions of complex variable.
Published
25.01.2016
How to Cite
Kuz’menkoT. S., and ShpakovskiiV. S. “On One Class of Quaternionic Mappings”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 1, Jan. 2016, pp. 117-30, http://umj.imath.kiev.ua/index.php/umj/article/view/1826.
Section
Research articles